# SDR CA970715020

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 10038901832
- Condition: Malfunctioned
- Location: Internal
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL OPERATIONS, THE FLIGHT CREW REPORTED THAT THE LEFT NO FUELTRANSFER INDICATION WAS NOT ACTUATING.  MAINTENANCE REPLACED THE PRESSURE SWITCH AND THE SYSTEM TESTED OK AND THE AIRCRAFT WAS RELEASED.
